Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have thalassemia. Have hair loss. Taken Deviry. Taken homeopathic treatment

Hello Doctor, I am a thallasemic patient.I did a crash dieting when I was in eleventh std . and after which hair loss started and has continued till date. I have lost a good amount of hair and now my scalp is visible. I mean there are still hair on the top but the scalp is visible a lot. I also used to take medicines like devry 10 mg and after wards Overal L as i did not have periods because of my disease.But due to these medicines also hair loss increased,so now i have stopped taking these. I am getting treated with homeopathy but i guess its not working. :( ..Please help.I am highly stressed about my hair loss. :(
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hair loss with bladness is most probably androgenic alopecia .it has nothing to do with your mefication.apply minoxidil 2-5percent for 3-6months and see the result
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor